# SDR CAL960339

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - THE FORWARD LOWER CORNER OF FORWARD CARGO DOOR SKIN FOUND DENTED AND SCRATCHED.  THE DAMAGED SKIN REMOVED OVER AN AREA OF APPROXIMATELY 6 INCHES IN DIAMETER IAW SRM 52-00-3, FIGURE 3.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 52-00-3, FIGURE 3, SRM 51-10-2, AND SRM 51-30-2.  (X)
